# SDR DHL95801003

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 45973405505
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK, GEAR NOT LATCHED LIGHT CAME ON WITH RIGHT GEAR UNSAFE LIGHT ON S/O PANEL.  COMPLETED ABNORMAL PROCEDURE.  UPLATCH CHECK NORMAL DURING A SECOND TRY.  INSPECTED GEAR, UPLATCH AND LINKAGE, PERFORMED SYSTEM TEST PER MM 32-32-5.  NO DEFECTS NOTED.
